I have been taking 1,000 mg of L-Tryosine 3 times a day since the beginning of my detox 3 days ago. I does wonderful things. Good for you for 11 days. I am on the dreaded day three and feeling miserable and have yet to sleep more than two hours a day. Clonidine-if you can get a script for it helps me with the sweats a bit-it definitely curbs them. Good luck(:
do you think it will have bad side effects since i am on day 10 sorry not eleven but i ok except the sweats and have to go to work on thursday morning do you think my phyc dr would call it in for me he called in valium already?
Hey sportgirl.....welcome...I'm sorry to tell u but the sweats r ur body getting rid of the toxins from the drugs....I was drenched due to withdrawals but I was thankful bc it meant that nasty ____ was leaving my body...so hang in there it gets so much better....
so there is nothing to do but sweat it out this ***** i feel good today but the sweating is gross and i have to go back to work on thursday been off two weeks and thanks so you are saying the clondine wont work for sweats
The L-tyrosine comes from a health food store over the counter-they may have it in pharmacies though. I've been taking it since the beginning and it really helps mentally. If you have a doc phoning in scrips I would suggest asking for clonidine-I am still freezing but it helps with the sweats. If you are going to go to the health store grab some B6 and B12 vitamins, potassium, and magnesium-they all help with mental function if you have to go back to work. Take care of yourself. Hugs.
Hey sweatgirl...we r all different...and that was the last thing to leave me...I thought what the he!!...... Is it ever gonna stop...but I went cold turkey even though I had the clonidine I didn't use it the one they gave me in er bottomed my blood pressure out and I thought I was gonna die from that even though they said I wouldn't I was scared how it made me feel...so I just toughest it out....I thought it would never leave me...but funny thing I was glad to see it I hadn't sweated in so long and didn't even realize it...so I just looked at is as wow my body is healing...best wishes....TLC...
the funny thing with me was that I was having the night sweats the worst when I was still on the opiates. I am sweating a bit but mainly I'm freezing. It is 4 degrees and raining outside and I am wearing longjohns, flannel pajamas, wooly socks, and a cashmere scarf-if I could find my toque I would wear that too(: I wish I would sweat this poison out of my body! Try a hot shower and then blast it cold and finish luke warm. It may help(:
day 11 clean from sub and atill sweating but my energy has come back a little went and did somme x mas shooping and out to eat with the hubby and it felt good to get out of the house after ten days i go back towork in the morning and still i am stuck with the sweats this part ***** but my friend called yesterday and offered me sub i said hell no she is no longer my friend all is good so far but the sweats guess cause i was on about 1 mg a day for about five months wished the sweats would leave thanks to all you all are great hugs
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.